# SDR SWAA2022032356441

- Difficulty date: October 21, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 41,207 hours, 24,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD CORNER SCUFF PLATE CRACKED / REMOVED AND REPLACED AFT CARGO BAY FORWARD CORNER SCUFF PLATE IAW AMM 53-11-02-420-801. 9576U; 22OCT19.
